# SDR EIA2003151

- Difficulty date: November 8, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 68,316 hours, 33,842 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Part number: 7400111
- Part serial: 104423
- Condition: Will Not Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE WARNING TEST WILL NOT SOUND BELL.   REMOVED AND REPLACED AURAL WARNING DEVICE IAW MM 31-26-02 PG 41. OPERATION CHECK GOOD IAW MM 31-26-00 PG 502
